MAUDE Adverse Event Report: ARTHREX, INC. SHAVER HP, SYNERGY, HANDCONTROL; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. SHAVER HP, SYNERGY, HANDCONTROL; POWERED SURG ORTHOPEDIC INSTR
Model Number SHAVER HP, SYNERGY, HANDCONTROL
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6)2024, it was reported by a sales representative via sems-06641198 that an ar-8332h shaver has exposed wiring on the cable.Discovered during a case with no patient harm.
 
Additional Manufacturer Narrative
(shp cable) the evaluation confirmed the reported event, ar-8332h shaver has exposed wiring on the cable." and attributed it to use error.

Brand Name
SHAVER HP, SYNERGY, HANDCONTROL
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20181646
Report Number1220246-2024-07494
Device Sequence Number8722525
Product Code HWE
UDI-Device Identifier00888867123991
UDI-Public00888867123991
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHAVER HP, SYNERGY, HANDCONTROL
Device Catalogue NumberAR-8332H
Device Lot Number15043522
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Supplement Date Received by Manufacturer09/23/2024
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown